MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545920
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two hurricane rx dilatation balloon used in the same patient and procedure.It was reported to boston scientific corporation that a hurricane rx dilatation balloon was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat strictures performed on (b)(6) 2025.It was reported that the balloon broke/fractured.A second hurricane rx dilatation balloon of the same lot was used, and the same problem occurred.It was reported that the procedure was completed with the original method/device used.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a04 captures the reportable event of balloon damaged.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of balloon damaged.Block h11: the returned hurricane rx dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Functional inspection was performed; the balloon was inflated and able to hold the pressure without any problem.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon damaged/defective was not confirmed.The device was carefully inspected, and no damages were found, for functional inspection, the balloon was inflated and able to hold the pressure without any problem.The analysis of the returned device did not identify any evidence of either the alleged problem or any defect on the device.The investigation findings and all information available concludes the most probable root cause is no problem detected.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
HURRICANE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23213713
Report Number3005099803-2025-05145
Device Sequence Number9066662
Product Code FGE
UDI-Device Identifier08714729283836
UDI-Public(01)08714729283836(17)270408(10)36250979
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K130484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545920
Device Catalogue NumberM00545920
Device Lot Number0036250979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown